# SDR SWAA2022081928494

- Difficulty date: July 13, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM LOCATED BS 986.5 AT LBL 44 AND WL 208.1 AFT GALLEY AND LAV. 2022-365532 / [01] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN:45MG; SN: 130061901; DUE DATE: 08-APR-23;[02] EQUIPMENT P/N PHASEC 3D; S/N CZ1026/09; DUE DATE: 08-SEP-22 WAS USED.;[03] EQUIPMENT P/N PHASEC 3D; S/N CZ1026/09; DUE DATE: 08-SEP-22 WAS USED.;[04] REPAIRED FLOOR BEAM LOCATED BS 986.5 AT LBL 44 AND WL 208.1 AFT GALLEY AND LAV IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6.THIS REPAIR IS CATEGORY A. SEE INDIVIDUAL SIGNOFF BELOW;[05] CORRECTED STEP 4: REPAIRED FLOOR BEAM LOCATED BS 986.5 AT LBL 44 AND WL 208.1 AFT GALLEY AND LAV IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6.THIS REPAIR IS CATEGORY A. TOOL USED ELECTRONIC CALIPER PN: 500-196-30 SN:A21033429 DUE DATE:02NOV22.SEE INDIVIDUAL SIGNOFF BELOW;[06] REPAIRED FLOORBEAM LOCATED BS 986.5 AT LBL 44 AND WL 208.1 AFT GALLEY AND LAV IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6.THIS REPAIR IS CATEGORY A. TOOL USED ELECTRONIC CALIPER PN: 500-196-30 SN:A21033429 DUE DATE:02NOV22. ITEM RII SEE INDIVIDUAL SIGNOFF BELOW
